# SDR FDEA201404020618

- Difficulty date: April 2, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 35,406 hours, 12,951 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: A5711034020700
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE CENTER WING JOINT AT FRAME 40.  REPAIRED IAW EA 6-5710-T0307352 PT1.  MAJOR REPAIR IAW GMM 6-2-100.
